Ursini, Aldo
A sequence of theories for arithmetic whose union is complete
Rendiconti del Seminario Matematico della Università di Padova, Tome 57 (1977) , p. 75-92
Zbl 0411.03053 | MR 526185 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1977__57__75_0

Bibliographie

[1] S. Feferman, Arithmetization of Metamathematics in a general setting, Fund. Mat. 49 (1960) pp. 35-92. MR 147397 | Zbl 0095.24301

[2] S. Feferman, Transfinite recursive pregressions of axiomatic theories, Joun., of Symb. Logic, 27 (1962) pp. 259-316. MR 172792 | Zbl 0117.25402

[3] R. Magari, Significato e verità nell'aritmetica peaniana, Ann. di Mat. Pura e Appl., 4 (103) 1975, pp. 343-368. MR 373875 | Zbl 0316.02037

[4] M.H. Löb, Solution of a problem of Leon Henkin, Journ. of Symb. Logic, 20 (1955) pp. 115-118. MR 70596 | Zbl 0067.00202

[5] H. Rogers, Jr. Theory of recursive functions and effective computability, Mc Graw Hill ; New York, 1967. MR 224462 | Zbl 0183.01401

[6] C. Smorynski, Consistency and related metamathematical properties, Amsterdam Mathematisch Instituut, Rp. 75-02.

[7] A. Ursini, On the set of « meaningful » sentences of arithmetic, to appear in Studia Logica. MR 515169 | Zbl 0404.03043